# SDR DXTA20082934

- Difficulty date: March 12, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N703QS
- Make and model: Gulstm 200
- Aircraft serial: 060
- Aircraft time: 4,732 hours, 2,870 cycles
- Engine: Pwc PW306A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE VERY SOFT AND WONT GRAB ON LANDING ROLLOUT UNTIL ABOUT 30 KNOTS (BOTH CAPTAIN AND PILOT SIDES).  BLED BRAKES AFTER INSPECTION FOUND BRAKES WERE WITHIN TOLERANCE. NO AIR NOTED AT THIS TIME. WORK DONE IAW MM 32-40-20.
